Independence in a set with orthogonality

Jan Havrda

Časopis pro pěstování matematiky (1982)

  • Volume: 107, Issue: 3, page 267-272
  • ISSN: 0528-2195

How to cite


Havrda, Jan. "Independence in a set with orthogonality." Časopis pro pěstování matematiky 107.3 (1982): 267-272. <>.

author = {Havrda, Jan},
journal = {Časopis pro pěstování matematiky},
keywords = {orthomodular lattices; orthogonality relation; independent subsets},
language = {eng},
number = {3},
pages = {267-272},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Independence in a set with orthogonality},
url = {},
volume = {107},
year = {1982},

AU - Havrda, Jan
TI - Independence in a set with orthogonality
JO - Časopis pro pěstování matematiky
PY - 1982
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 107
IS - 3
SP - 267
EP - 272
LA - eng
KW - orthomodular lattices; orthogonality relation; independent subsets
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.